Definability in models of set theory

Journal of Symbolic Logic 45 (1):9-19 (1980)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,297

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
20 (#565,624)

6 months
1 (#450,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Gaps in the contructable universe.W. Marek & M. Srebrny - 1974 - Annals of Mathematical Logic 6 (3-4):359-394.

Add more references